advertisement
Question
Posted by: Sandra | 2009-02-17

Cilift question

I need feedback from people who are using this antidepressant. How does it work for you and is there anyone out there who gained a lot of weight because of this medication? Did you experience any side effects and what are they? Also, how long before the medication starts working?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

SOME people on ANY antidepressant MAY gain weight ; no AD causes weight gain in everyone. Very many people are well suited by Cilift and it lifts their depression very satisfactorily, but no AD suits everyone. And ALL AD's take 2 to 3 weeks to show their benefits

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement